# SDR 20010202SG007

- Difficulty date: October 11, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 2613 · Overheat Detection
- Part: Overheat
- Condition: Illuminated
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 2563 - GDV - IN CRUISE BETWEEN STATIONS ON SHORT FLT THE RT WING OVERHEAT LIGHT CAME ON STEADY.  THE RT BLEED WAS SHUTOFF AND GEAR WAS EXTENDED PER EMERGENCY PROCEDURES AND THE LIGHT WENT OUT.  CREW SELECTED FULL HOT ON THE TEMP CONTROLLER ON ITITIAL CLIMB-OUT IN COOL CONDITIONS.  THIS, COUPLED WITH THE GEAR IN THE WELL WITH WARM BRAKES, CAUSED THE LIGHT TO COME ON.  THE CREW EXTENDED THE GEAR AND TURNED OFF THE RT BLEED IAW EMERGENCY CHECKLIST PROCEDURES.  THE CREW ALSO NOTED BLUE SMOKE IN CABIN THAT DISSIPATED WHEN GEAR WAS EXTENDED AND BLEED WAS TURNED OFF.  AFTER T/S, IT IS SUSPECTED THAT THE RIGHT TEMP CONTROLLER OVERSHOT THE INITIAL TEMP SETTING AND ALLOWED TO MUCH BLEED AIR INTO SYSTEM WHEN ITITIAL
